# SDR CKSA97499

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45892
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-4 CHECK INSPECTION, FOUND FWD CARGO COMPARTMENT FRAME DOUBLER CRACKED 1 AT STA 180 AND STR 33 RT.  REPLACED FWD CARGO COMPARTMENT FRAME DOUBLER AS PER SRM 53-2-0.  NON-ROUTINE TASK CARD NUMBER 098879.
